Domains of ...-Holomorphy in a Separable Banach Space.

Mario C. Matos

Mathematische Annalen (1971)

  • Volume: 195, page 273-278
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Matos, Mario C.. "Domains of ...-Holomorphy in a Separable Banach Space.." Mathematische Annalen 195 (1971): 273-278. <>.

author = {Matos, Mario C.},
journal = {Mathematische Annalen},
pages = {273-278},
title = {Domains of ...-Holomorphy in a Separable Banach Space.},
url = {},
volume = {195},
year = {1971},

AU - Matos, Mario C.
TI - Domains of ...-Holomorphy in a Separable Banach Space.
JO - Mathematische Annalen
PY - 1971
VL - 195
SP - 273
EP - 278
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.